# SDR SWAA101517

- Difficulty date: March 15, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 46,494 hours, 38,204 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546534
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND SHEAR TIE CRACKED AT BS 520, BETWEEN STR 28L TO STR 28R.  REMOVED AND REPLACED SHEAR TIE PER BAC DWG.
